Couldn't find what you looking for?

TRY OUR SEARCH!

I recently started taking vitamin b6 on doctor's orders, but ever since I started the vitamin b6 I have been feeling nauseous. Do you think that this might have anything to do with the vitamin b6? Do you think feeling nauseous can be a side effect of vitamin b6? Please comment! I really want to solve this!

Loading...

We use vitamins and have been interested in nutrition and supplementation for years. In our use and talking with others we have leaned that usually it is not the vitamin that causes the problems, but some of the chemicals that may be used in manufacturing the vitamin.

Another reason for your nausea could be that Vitamin B6 should always be used in approximately equal amounts of Vitamin B2 because having them out of balance can cause a deficiency in the vitamin with the lesser amount.

All of the research that we have seen indicates that a food sourced vitamin is better
absorbed and utilized than a synthetic chemically produced one, since our bodies are designed for real foods rather than synthesized chemicals,

We have found it better to increase all of our B's, within the balance than to go high on an isolated vitamin.
Sorry we are so late in posting, We just found this site. We hope this helps you.

Al
Reply

Loading...

B6 needs to be always taken with food.Your stomach dosn't like the concentration of B vitamins and make you feel naseous!
Reply

Loading...